BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Constructing integral matrices with given line sums

Participants in the publication
J.A. Dias da Silva (Author)
Dep. Matemática
CELC - Centro de Estruturas Lineares e Combinatórias 
Amélia Fonseca (Author)

Scope
International

Refereeing
Yes

Date of Publication
2009

Where published
LINEAR ALGEBRA AND ITS APPLICATIONS

Publication Identifiers
ISSN - 0024-3795

Publisher
Elsevier BV

Volume
431

Starting page
1553
Last page
1563

Document Identifiers
DOI - https://doi.org/10.1016/j.laa.2009.05.024


Export

APA
J.A. Dias da Silva, Amélia Fonseca, (2009). Constructing integral matrices with given line sums. LINEAR ALGEBRA AND ITS APPLICATIONS, 431, 1553-1563. ISSN 0024-3795. eISSN .

IEEE
J.A. Dias da Silva, Amélia Fonseca, "Constructing integral matrices with given line sums" in LINEAR ALGEBRA AND ITS APPLICATIONS, vol. 431, pp. 1553-1563, 2009. 10.1016/j.laa.2009.05.024

BIBTEX
@article{14573, author = {J.A. Dias da Silva and Amélia Fonseca}, title = {Constructing integral matrices with given line sums}, journal = {LINEAR ALGEBRA AND ITS APPLICATIONS}, year = 2009, pages = {1553-1563}, volume = 431 }